Buy Stesolid, When physical dependence has developed, abrupt cessation of treatment will be accompanied by withdrawal symptoms. These can include headaches, muscle aches, extreme anxiety, tension, restlessness, confusion and irritability. In severe cases, the following symptoms may occur: reading, depersonalization, hyperacusis, numbness and tingling in the extremities, hypersensitivity to light, noise and physical contact, hallucinations or epileptic seizures.
Sudden discontinuation of diazepam in patients with epilepsy or other patients who have had seizures may result in seizures or epileptic seizures. Seizures can also be seen after a sudden interruption in individuals with alcohol or drug abuse.
Interruptions should be gradual to minimize the risk of withdrawal symptoms.
Rebound insomnia and anxiety: a transient syndrome in which the symptoms that led to treatment with a benzodiazepine recur in an improved form may occur when treatment is stopped. It may be accompanied by other reactions including mood swings, anxiety or sleep disturbances and restlessness. As the risk of withdrawal / rebound phenomenon is greater after a sudden discontinuation of treatment, it is recommended that the dose be reduced gradually.
Psychiatric and paradoxical reactions
Reactions such as restlessness, agitation, irritability, aggression, illusion, rage, nightmares, hallucinations, psychosis, inappropriate behavior and other adverse behavioral effects are known to occur with the use of benzodiazepines. If this happens, the use of the medicine should be stopped. They occur more often in children and the elderly.
Duration of treatment
The treatment time should be as short as possible (see section 4.2) depending on the indication. The patient must be evaluated after a period of no more than 4 weeks and then regularly thereafter to assess the need for continued treatment, especially if the patient is free of symptoms. In general, treatment should not be longer than 8-12 weeks, including tapering process. Extensions beyond these periods should not take place without a reassessment of the situation.
It may be helpful to inform the patient when starting treatment that it will be of limited duration and to explain exactly how the dosage will be gradually reduced. In addition, it is important that the patient be aware of the possibility of rebound phenomena and thereby minimize anxiety about such symptoms should they occur while the drug is being discontinued. There are indications that, in the case of short-acting benzodiazepines, withdrawal symptoms may occur within the dose range, especially when the dose is high.
When using benzodiazepines with a long duration, it is important to warn against switching to a benzodiazepine with a short duration, as withdrawal symptoms may develop.